# SDR AALA2009041100002

- Difficulty date: April 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 82,143 hours, 16,532 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX    LEFT HAND ENGINE WAS SHUTDOWN DUE TO ZERO OIL PRESSURE. LANDED LAX WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND OIL LINE KINKED AND LEAKING. REPLACED ENGINE OIL FILTER TUBE ASSEMBLY.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
